# SDR AALA20130813015

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 42,976 hours, 17,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK AT STATION 727B, LBL 24.75, OTBD FLANGE SHOWS CRACK INDICATIONS AT BOTH FASTENER HOLES.  INSTALLED NEW SPLICE & ANGLE IAW ECO J1707AB CARD NR 3 & EA.
